CSN Login
Members Online: 13

You are here

Side effects or something else

Saraaaa
Posts: 13
Joined: Sep 2017
  • Hi everyone.  My mom has stage 4 colon cancer with mets to liver and possible omental involvement.  She had her second cycle of folfiri and erbitux.  She's in severe pain. Abdominal pain and also generalized body aches and bone pains. Shes very lethargic.  And says her heart is sinking.  Anyone else experience this? 
Trubrit's picture
Trubrit
Posts: 4846
Joined: Jan 2013

The lethargy and bone pain sund about right, but having severe pain is an indication that somthing is amiss. I would consider a call to the Oncologist and talk to one of the nurses, or, if your mum is in too much distress, a trip to the ER. 

AS for her heart sinking. I had the feeling that my body was deflating. I wonder if its like that? 

Bless her heart! I hope she gets to a comfortable place, soon. 

Tru

Subscribe to Comments for "Side effects or something else "